# SDR IPXA2021060870280

- Difficulty date: June 7, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Bracket
- Part number: VTSAA7002340399
- Condition: Cracked
- Location: Lt Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CL/H I/B WING #2 SLAT TRACK SLOT DOOR AFT SUPPORT BRACKET IS CRACKEDREMOVED FABBED AND INSTALLED SUPPORT BRACKET IAW SRM 51-31-01 DWG ARB1602 AND SRM 51-35-01
